Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Transplantation and multiplier theorems for Fourier-Bessel expansions

Authors: Óscar Ciaurri and Krzysztof Stempak
Journal: Trans. Amer. Math. Soc. 358 (2006), 4441-4465
MSC (2000): Primary 42C10; Secondary 44A20
Published electronically: February 20, 2006
MathSciNet review: 2231384
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Proved are weighted transplantation inequalities for Fourier-Bessel expansions. These extend known results on this subject by considering the largest possible range of parameters, allowing more weights and admitting a shift. The results are then used to produce a fairly general multiplier theorem with power weights for considered expansions. Also fractional integral results and conjugate function norm inequalities for these expansions are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42C10, 44A20

Retrieve articles in all journals with MSC (2000): 42C10, 44A20

Additional Information

Óscar Ciaurri
Affiliation: Departamento de Matemáticas y Computación, Universidad de La Rioja, Edificio J. L. Vives, Calle Luis de Ulloa s/n, 26004 Logroño, Spain

Krzysztof Stempak
Affiliation: Instytut Matematyki i Informatyki, Politechnika Wrocławska, Wyb. Wyspiańskiego 27, 50-370 Wrocław, Poland

Keywords: Fourier-Bessel expansions, transplantation, multipliers, weighted norm inequalities, fractional integrals
Received by editor(s): February 16, 2004
Received by editor(s) in revised form: August 24, 2004
Published electronically: February 20, 2006
Additional Notes: The research of the first author was supported by grant BFM2003-06335-603-03 of the DGI
The research of the second author was supported by KBN grant #2 P03A 028 25
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society